# SDR 9611749752

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING FLICKERING ON DIMLY.  ALSO, REPORTED AS FLICKERING ON AND OFF IN-FLIGHT.  REPLACED BATTERY PACK AND RECYCLED SYSTEM.  OPERATIONAL CHECK OK.
